# SDR DXTA2025081204582

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 6,349 hours, 4,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Over Extended
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRIED TO CLOSE THE DOOR FROM BOTH INSIDE AND OUTSIDE. NEITHER HANDLE WILL MOVE. UPON ARRIVAL TO THE AIRCRAFT WE FOUND THAT THE DOOR WOULD NOT CLOSE. TRIED TO MOVE. THE HANDLE TO THE LOCKED POSITION AND FOUND THAT THE DOOR WAS BINDING UP INSIDE. GAINED ACCESS TO THE INTERNAL MECHANISMS IN THE DOOR AND FOUND THAT 2 OF THE PINS HAD OVERCENTERED CAUSING THE DOOR TO BIND UP. FREED UP THE 2 MIDDLE PINS THAT WERE OVERCENTERED AND ADJUSTED THE RIGGING OF THE PINS TO PREVENT OVERCENTERING. PERFORMED OPERATIONAL CHECK OF THE CABIN DOOR, OPS CHECK GOOD. ALL WORK DONE IA W CE-680A AMM 52-10-00
